# SDR AALA202512150193

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 35,173 hours, 11,928 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Unit
- Part number: 3004200000401
- Condition: Faulted
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED FUEL LEFT WING TANK OVERFLOW ECAM ON DESCENT THROUGH 10,000 FT. MAINTENANCE REPLACED FUEL LEVEL SENSING CONTROL UNIT 7QJ AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-46-34.
